RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2019, Volume 55, Issue 4, Pages 86–106 (Mi ppi2305)  

This article is cited in 1 scientific paper (total in 1 paper)

Large Systems

On a Frankl–Wilson Theorem

A. A. Sagdeev

Laboratory of Advanced Combinatorics and Network Applications, Moscow Institute of Physics and Technology (State University), Moscow, Russia

Abstract: We derive an analog of the Frankl–Wilson theorem on independence numbers of some distance graphs. The obtained results are applied to the problem of the chromatic number of a space $\mathbb{R}^n$ with a forbidden equilateral triangle and to the problem of chromatic numbers of distance graphs with large girth.

Keywords: distance graph, Frankl–Wilson theorem, Frankl–Rödl theorem, chromatic number, Euclidean Ramsey theory, girth.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00355_а
Ministry of Education and Science of the Russian Federation НШ-6760.2018.1
Simons Foundation
The research was supported in part by the Russian Foundation for Basic Research, project no. 18-01-00355; the President of the Russian Federation Council for State Support of Leading Scientific Schools, grant no. NSh–6760.2018.1; and the Simons Foundation.


DOI: https://doi.org/10.1134/S0134347519040041

Full text: PDF file (301 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2019, 55:4, 376–395

Bibliographic databases:

UDC: 629.391.1 : 519.1
Received: 02.07.2019
Revised: 09.10.2019
Accepted:12.11.2019

Citation: A. A. Sagdeev, “On a Frankl–Wilson Theorem”, Probl. Peredachi Inf., 55:4 (2019), 86–106; Problems Inform. Transmission, 55:4 (2019), 376–395

Citation in format AMSBIB
\Bibitem{Sag19}
\by A.~A.~Sagdeev
\paper On a Frankl--Wilson Theorem
\jour Probl. Peredachi Inf.
\yr 2019
\vol 55
\issue 4
\pages 86--106
\mathnet{http://mi.mathnet.ru/ppi2305}
\crossref{https://doi.org/10.1134/S0134347519040041}
\elib{https://elibrary.ru/item.asp?id=39180352}
\transl
\jour Problems Inform. Transmission
\yr 2019
\vol 55
\issue 4
\pages 376--395
\crossref{https://doi.org/10.1134/S0032946019040045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000520150600004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85078214323}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2305
  • http://mi.mathnet.ru/eng/ppi/v55/i4/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Kupavskii, A. A. Sagdeev, “Ramsey theory in the $n$-space with Chebyshev metric”, Russian Math. Surveys, 75:5 (2020), 965–967  mathnet  crossref  crossref
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:91
    References:6
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021